Jordan-Triplesysteme und die Koecher-Konstruktion von Lie-Algebren.

Kurt Meyberg

Mathematische Zeitschrift (1970)

  • Volume: 115, page 58-78
  • ISSN: 0025-5874; 1432-1823

How to cite


Meyberg, Kurt. "Jordan-Triplesysteme und die Koecher-Konstruktion von Lie-Algebren.." Mathematische Zeitschrift 115 (1970): 58-78. <>.

author = {Meyberg, Kurt},
journal = {Mathematische Zeitschrift},
keywords = {generalized rings, nonassociative rings},
pages = {58-78},
title = {Jordan-Triplesysteme und die Koecher-Konstruktion von Lie-Algebren.},
url = {},
volume = {115},
year = {1970},

AU - Meyberg, Kurt
TI - Jordan-Triplesysteme und die Koecher-Konstruktion von Lie-Algebren.
JO - Mathematische Zeitschrift
PY - 1970
VL - 115
SP - 58
EP - 78
KW - generalized rings, nonassociative rings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.